# SDR IPXA11168941

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AUX / MIRROR LIGHT INOPERATIVE.  RELAMPED AND TESTED GOOD IAW MM 33-51-21-04.
